# SDR DHL98726005

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 512776
- Condition: Malfunctioned
- Location: Rt Mlg
- Component: 656021132
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AT FL 270 280 KTS, ENCOUNTER MODERATE TURBULENCE, GEAR WARNING HORN SOUNDED.  RT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT CAME ON.  MAIN GEAR DOOR LIGHT ON S/O PANEL CAME ON.  A SMALL ELECTRICAL FIRE WAS NOTED BEHIND LOUVERED PAN EL ABOVE S/O STATION.  NUMEROUS C/B' S TRIPPED AND FIRE WENT OUT.  GEAR WARNING COULD NOT BE SILENCED EXCEPT BY PULLING GEAR WARNING HORN C/B.  REMOVED AND REPLACED CONNECTOR 4774J, REMOVED AND REPLACED AURAL WARNING DEVICE AND LANDING GEAR ACCY UNIT.  REPLACED DAMAGED WIRES.  REPLACED RIGHT GEAR AND NOSE GEAR GREEN AND RED MODULES.  REMOVED AND REPLACED R2 WINDOW HEAT CONTROLLER.  AFFECTED SYSTEMS AND COMPONENTS OPS CHECK GOOD PER M/M 32-61-00 AND 31-26-0 AND 32-62-11.
